# SDR AUS20040405

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HC538H0136002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUSELAGE FRAME 43 CONTAINED LEVEL 2 CORROSION ON THE FORWARD FACE AT FLOOR LEVEL. DAMAGE WAS LOCATED AT ZONE 20 FRAME 43 STA 726.9 AND WAS 38.1MM (1.5IN) LONG BY 38.1MM (1.5IN) WIDE AND 4.546MM (0.179IN) DEEP. CAUSE OF DAMAGE WAS ASSESSED AS ENVIRONMENTAL.
